Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have acne on face. Have Thyroid and on Thyronorm 75. Treatment?

I am 30, female, married having Thyroid since last 6 years. I am on Thyronorm 75 till date. Suddenly I have developed an acne problem on my face. I had it previously but last few months they had completely disappeared without any trace or mark. Now they are back and look more like red boils clustered together below the hairline on the left side of my forehead and then more two of a kind on my left cheek. I am quite disturbed about my ordinary looks as I look ugly now.. :(
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi.thank for your query.
acne can present in several forms and several distributions on face and body.This includes whiteheads, blackheads, and red, inflammed patches of skin (such as cysts).In the course of evolution, you may have any or all of these.This is based on the various internal hormonal stimuli as well, which can change several times. Do not use heavy/thick creams ..Use only gel based moisturizers/ sunscreen for regular use.U can use a cleanser containing Salicylic acid/ Glycolic acid on a regular basis. you can start using topical clindamycin gel twice daily on the eruptions.Oral antibiotics may be required to achieve a better control.
You can start taking Salicylic acid peels from a qualified dermatologist to achieve a better control of your acne.These are safe and latest methods whereby you can achieve a better control, but not be perturbed by the side -effects of long term antibiotic therapies.
Also acne is a very recurrent condition,as you see...It is essential to maintain yourself on a control by doing frequent followups with your doctor and changing meds as and when required.
Answered: Fri, 22 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor